PuSH - Publication Server of Helmholtz Zentrum München

Horger, T.* ; Oelker, A.* ; Kuttler, C.* ; Pérez-Velázquez, J.

Mathematical modeling of tumor-induced angiogenesis using porous medium diffusion.

Int. J. Biomath. Biostat. 2, 145-165 (2013)
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
ISSN (print) / ISBN 0973-7340
Quellenangaben Volume: 2, Issue: 1, Pages: 145-165 Article Number: , Supplement: ,
Publisher Serials Publ.
Reviewing status Peer reviewed